# SDR DHL200072441C

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  NR 1 ENGINE PYLON ACCESS PANEL 5402 HAS DELAMINATION. INSTALLED BONDING REPAIR AT NR 1 ENGINE PYLON ACCSESS PANEL 5402 AS PER SRM 51-40-6 FIG 1.
